edoc

Torsion points on families of squares of elliptic curves

Masser, David and Zannier, Umberto. (2012) Torsion points on families of squares of elliptic curves. Mathematische Annalen, Vol. 352, H. 2. pp. 453-484.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6194541

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Zahlentheorie (Masser)
UniBasel Contributors:Masser, David
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Springer
ISSN:1482-1807
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Dec 2013 09:35
Deposited On:06 Dec 2013 09:35

Repository Staff Only: item control page